MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD PTFE POLYMER PLEDGETS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD PTFE POLYMER PLEDGETS; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VPG36SE
Medical Device Problem Codes Migration or Expulsion of Device (1395); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Inflammation (1932); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the survey performed which covers the last 12 months for the adverse event reaction using the suture, one mild to moderate periprosthetic leaks with prostheses in the aortic and mitral areas, one separation from suture material after vascular suture, one pledget migration, and one mild acute inflammatory reaction were experienced.

Brand Name
PTFE POLYMER PLEDGETS
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8895614
Report Number9612501-2019-01567
Device Sequence Number18914472
Product Code GAT
UDI-Device Identifier10884521550698
UDI-Public10884521550698
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVPG36SE
Device Catalogue NumberVPG36SE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;